# SDR HEEA0016762

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: VT42641
- Condition: Intermittent
- Location: Fuel Level
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEVEL GAUGE INTERMITTENT OPERATION ON BOTH SIDES.  FRICTION ERROR BOTH NEEDLES.
